Two-parameter strong laws and maximal inequalities for U-statistics

Research output: Contribution to journalArticle

7 Scopus citations

Abstract

We provide necessary and sufficient conditions for two-parameter convergence in the strong law of large numbers for U-statistics. We also obtain weak-type (1,1) inequalities for one and two-sample U-statistics of order 2 which are, in a sense, best possible.

Original languageEnglish (US)
Pages (from-to)133-151
Number of pages19
JournalProceedings of the Royal Society of Edinburgh Section A: Mathematics
Volume107
Issue number1-2
DOIs
StatePublished - 1987

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Two-parameter strong laws and maximal inequalities for U-statistics'. Together they form a unique fingerprint.

  • Cite this